# SDR HEEA0015455

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N133AE
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: 099800003
- Condition: Intermittent
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEARCH LIGHT INTERMITTENT AND STAYS ON WHEN SWITCH IS OFF.
